Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

One dimensional estimates for the Bergman kernel and logarithmic capacity


Authors: Zbigniew Błocki and Włodzimierz Zwonek
Journal: Proc. Amer. Math. Soc. 146 (2018), 2489-2495
MSC (2010): Primary 30H20, 30C85, 32A36
DOI: https://doi.org/10.1090/proc/13916
Published electronically: February 16, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Carleson showed that the Bergman space for a domain on the plane is trivial if and only if its complement is polar. Here we give a quantitative version of this result. One is the Suita conjecture, established by the first-named author in 2012, and the other is an upper bound for the Bergman kernel in terms of logarithmic capacity. We give some other estimates for those quantities as well. We also show that the volume of sublevel sets for the Green function is not convex for all regular non-simply connected domains, generalizing a recent example of Fornæss.


References [Enhancements On Off] (What's this?)

  • [1] P. Åhag, R. Czyż, and P. H. Lundow, A Counterexample to a Conjecture by Błocki-Zwonek, Exp. Math. 27 (2018), no. 1, 119-124. MR 3750933
  • [2] Bo Berndtsson, Subharmonicity properties of the Bergman kernel and some other functions associated to pseudoconvex domains, Ann. Inst. Fourier (Grenoble) 56 (2006), no. 6, 1633-1662 (English, with English and French summaries). MR 2282671
  • [3] Bo Berndtsson and László Lempert, A proof of the Ohsawa-Takegoshi theorem with sharp estimates, J. Math. Soc. Japan 68 (2016), no. 4, 1461-1472. MR 3564439
  • [4] Zbigniew Błocki, Suita conjecture and the Ohsawa-Takegoshi extension theorem, Invent. Math. 193 (2013), no. 1, 149-158. MR 3069114
  • [5] Zbigniew Blocki, A lower bound for the Bergman kernel and the Bourgain-Milman inequality, Geometric aspects of functional analysis, Lecture Notes in Math., vol. 2116, Springer, Cham, 2014, pp. 53-63. MR 3364678
  • [6] Zbigniew Błocki and Włodzimierz Zwonek, Estimates for the Bergman kernel and the multidimensional Suita conjecture, New York J. Math. 21 (2015), 151-161. MR 3318425
  • [7] Lennart Carleson, Selected problems on exceptional sets, Van Nostrand Mathematical Studies, No. 13, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. MR 0225986
  • [8] John B. Conway, Functions of one complex variable. II, Graduate Texts in Mathematics, vol. 159, Springer-Verlag, New York, 1995. MR 1344449
  • [9] Harold Donnelly and Charles Fefferman, $ L^{2}$-cohomology and index theorem for the Bergman metric, Ann. of Math. (2) 118 (1983), no. 3, 593-618. MR 727705
  • [10] John Erik Fornæss, On a conjecture by Blocki and Zwonek, Sci. China Math. 60 (2017), no. 6, 963-966. MR 3647125
  • [11] Fumio Maitani and Hiroshi Yamaguchi, Variation of Bergman metrics on Riemann surfaces, Math. Ann. 330 (2004), no. 3, 477-489. MR 2099190
  • [12] Nobuyuki Suita, Capacities and kernels on Riemann surfaces, Arch. Rational Mech. Anal. 46 (1972), 212-217. MR 0367181
  • [13] Jan J. O. O. Wiegerinck, Domains with finite-dimensional Bergman space, Math. Z. 187 (1984), no. 4, 559-562. MR 760055

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30H20, 30C85, 32A36

Retrieve articles in all journals with MSC (2010): 30H20, 30C85, 32A36


Additional Information

Zbigniew Błocki
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Łojasiewicza 6, 30-348 Kraków, Poland
Email: zbigniew.blocki@im.uj.edu.pl

Włodzimierz Zwonek
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Łojasiewicza 6, 30-348 Krawów, Poland
Email: wlodzimierz.zwonek@im.uj.edu.pl

DOI: https://doi.org/10.1090/proc/13916
Keywords: Bergman kernel, logarithmic capacity, Suita conjecture
Received by editor(s): March 27, 2017
Received by editor(s) in revised form: July 19, 2017
Published electronically: February 16, 2018
Additional Notes: The first-named author was supported by the Ideas Plus grant no. 0001/ID3/2014/63 of the Polish Ministry of Science and Higher Education and the second-named author by the Polish National Science Centre (NCN) Opus grant no. 2015/17/B/ST1/00996
Communicated by: Filippo Bracci
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society